# SDR DALA2023072105891

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 69,883 hours, 32,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 EMERGENCY LIGHTS AT SEATS 1&2 DC INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR 9150VC. RETERMINATED WIRE PER A320 ESPM 20-44-12; A320 AWM 33-51-06. OPS CHK GOOD. (9651398)
